Search
All Categories
    Menu Close

    Panadol Cough & Cold Caplets 16s

    brand: Panadol

    • Panadol Cough & Cold caplet is a non-drowsy, multi-ingredient formula that relieves symptoms of cold and flu.
    • Contains Paracetamol which provides pain-relieving and fever-reducing actions; Phenylephrine Hydrochloride which is a decongestant to relieve nasal congestion, and Guaiphenesin which is an expectorant for chesty cough.

    SKU: 0051-16-081-R
    $13.90
    i h

    Directions

    • Adults (including the elderly) and children aged 12 years and over: Take 2 caplets every 4 hours, do not take more than 8 caplets in 24 hours. Do not take for more than 5 days.
    • Children aged 6 to under 12 years: Take 1 caplet every 4 hours, do not take more than 4 caplets in 24 hours. Do not take for more than 3 days.
    • Children under 6 years: Not recommended.

    Ingredients
    Each caplet contains Paracetamol 250mg, Phenylephrine HCI 5mg & Guaiphenesin 100mg.
    Contains Potassium Sorbate as preservative.

    Cautionary Instructions
    Do not take with any other products containing Paracetamol at the same time. Store below 30°C. Keep out of reach of children.

    0.0 0
    Write your own review Close
    • Product can be reviewed only after purchasing it
    • Only registered users can write reviews
    *
    *
    • Bad
    • Excellent
    • Bad
    • Excellent
    *
    *
    *
    Product tags
    Customers who bought this item also bought
    Picture of Folic Acid 5mg Tab

    Folic Acid 5mg Tab

    • In pregnant women, reduces risk of giving birth to babies with spinal deformities
    • Helps in formation of blood
    $0.09
    Picture of Paracetamol 500mg Tab

    Paracetamol 500mg Tab

    For relieving of headaches, pain and fever.

    $0.09
    Picture of Vitamin B Complex Tab

    Vitamin B Complex Tab

    Helps the body to produce energy and form red blood cells.
    $0.09
    Picture of Ensure Liquid Vanilla 250ml

    Ensure Liquid Vanilla 250ml

    • Provides 1 Cal/ml
    • Provides high-quality protein to support tissue building and maintenance
    • Low in saturated fats
    • Lactose free and gluten free
    • Suitable for adults and children above 4 years old
    $2.55
    Picture of Panadol Sinus Max 12s

    Panadol Sinus Max 12s

    • Fast relief of sinus congestion and pressure
    • Non drowsy
    $11.75
    Picture of Zoo-Vite Germ Buster Gummies 60s

    Zoo-Vite Germ Buster Gummies 60s

    • Boosts immune system
    • Fights off colds and flu
    • Protects against infections
    • Reduces duration and severity of cold and flu symptoms
    $32.60 $26.10